# SDR USAAD98204

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: 3753213575
- Condition: Stiff
- Location: Tail Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING A FUNCTIONAL CHECK, THE TAIL CONE EMERGENCY EVACUATION SLIDE FAILED TO DEPLOY AUTOMATICALLY.  MAINTENANCE REPLACED THE TAIL CONE EMERGENCY EVACUATION SLIDE ASSEMBLY.  INVESTIGATION IN PROGRESS TO DETERMINE REASON FOR NOT DEPLOYING AUTOMATICALLY.  THE EVACUATION SLIDE RELEASE HARNESS TOGGLES WERE FOUND TO BE TOO STIFF TO OPERATE.  THE HARNESS ASSEMBLY WAS REPLACED.  ENGINEERING RELEASED A CAMPAIGN DIRECTIVE TO REPLACE THE SLIDE RELEASE HARNESSES ON THE ENTIRE FLEET.  (M)
